Restarting Effexor after quitting Wellbutrin afterr five days... help!

Posted by stephee11 @stephee11, 2 days ago

I am on the third day without wellbutrin and only taking 75 mg of Generic Effexor. I have horrible hypertension, and my legs, arms and head sometimes twitch, scaring the crap outta me. Now, I haven’t been eating as much as I normally do due to fatigue and weakness.

Anyone have any tips on how to help? And anyone else deal with the hypertension?

Please contact your doctor.

REPLY

@stephee11 – that sounds rough..I know first-hand that transitions from one antidepressant to another are difficult sometimes. My transition
8 or so years back was hard.

@jakedduck1 @brightwings @jimhd @sandij might have some input for you on this buproprion to venlafaxine switch.

I do agree with @sears that contacting your doctor would be important to get some help with the symptoms you are having. Have you had the chance to advise her or him? If so, what did they say?

REPLY

@stephee11

Was Wellbutrin not working for you? Before I started Wellbutrin I was trying out Effexor (it had no affect on my depression). There's a very, very active discussion about tapering off Effexor. Apparently it's been really hard to do for many people, and while it works for some people, it seems that there are more negative than positive comments about it. The discussion is Tips on tapering off Effexor.

Definitely, talk with your doctor about your concerns, sooner rather than later.

I've tried countless medications, and the rule of thumb has been to take a new medication for six weeks, giving it time to work, and giving you time to note the side effects are. A few medications I tried I had to stop before the 6 weeks were up because of the unacceptable side effects.

Are you taking a blood pressure medication? Or some other medication that interacts with Wellbutrin? I would be calling the doctor ASAP, given your symptoms.

Jim

Liked by Lisa Lucier, sears

REPLY
Please login or register to post a reply.